Tohoku Mathematical Journal

On the Stone-Weierstrass theorem of $C^{\ast}$-algebras

Shôichirô Sakai

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 2 (1970), 191-199.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242812

Digital Object Identifier
doi:10.2748/tmj/1178242812

Mathematical Reviews number (MathSciNet)
MR0301520

Zentralblatt MATH identifier
0211.16001

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Sakai, Shôichirô. On the Stone-Weierstrass theorem of $C^{\ast}$-algebras. Tohoku Math. J. (2) 22 (1970), no. 2, 191--199. doi:10.2748/tmj/1178242812. https://projecteuclid.org/euclid.tmj/1178242812


Export citation

References

  • [1] C. AKEMANN, The Stone-Weierstrass problem for C*-algebras, to appear.
  • [2] N. BOURBAKI, Espaces vectoriels topologiques, chap. I-II, Actualites Sci. Indust, Hermann, Paris, 1953.
  • [3] J. DTXMKR, Les algebres d'operateurs dans Pespace hilbertien (lgbres de von Neumann), Gauhier-Villars, Paris, 1957,
  • [4] J. DIXMTRR, Les C*-algebres et leurs representations, Gauthier-Villars, Paris, 1964
  • [5] J. GLMM, A Stone-Weierstrass theorem for O-algebras, Ann. of Math., 72(1960), 216-244
  • [6] J. GLMM, Type I C*-algebras, Ann. of Math., 73(1961), 572-612
  • [7] A. GROTHENDKCK, Product tensoriels topologiques et espaces nucleaires, Mem. Amer Math. Soc, 16.
  • [8] R. KDSON, Irreducible operator algebras, Proc. Nat. Acad. Sci. U. S. A., 43(1957), 273-276.
  • [9] KAPLANSKY, The stiuctuie of certain operator algebras, Tians. Amer. Math. Soc, 70(1951), 219-255.
  • [10] J. RNc ROSE, On subalgebras oi a O' algebra, Pacific J. Math., 15(1965), 1377-1382
  • [11] S. SKAI, The theory of IK*-algebras, Lecture notes, Yale University, 1962
  • [12] S. SAKA, On the reduction theory of von Neumann, Bull. Amer. Math. Soc, 70(1964), 393-398.
  • [13] S. SKA, On a characterization of type O algebras, Bull. Amer. Math. Sx, 72(1966), 508-512.
  • [14] J. SCHWARTZ, TWO finite, non-hyperfinite, non isomorphic factors, Comm. Pure Appl Math., 16(1963), 19-26.
  • [15] H. UMEGAKI, Conditional expectation in an operator algebra, Tohoku Math. J., 6(1954), 177-181.